# SDR COMA9710368

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12027740001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5320-151-01I, REVEALED AFT EMERGENCY EXIT GUIDE PIN FITTINGS TO HAVE CORROSION BETWEEN THE FITTINGS AND THE EXIT SILL LOWER ATTACH ANGLE.  FURTHER INVESTIGATION REVEALED THAT THERE IS NO PRIMER OR SEALANT BETWEEN OR ON THESE PIECES.  REPLACED CORRODED FITTINGS WITH SERVICEABLE PARTS.  INSTALLED PARTS WITH PRIMER AND SEALANT USING EMB STANDARD SRM PRACTICES CHAPTER 51.
